# SDR 95ZZZX5124

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6338F
- Make and model: Cessna 172
- Aircraft serial: 17273195
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bracket
- Part number: 76906
- Condition: Broken
- Location: Alternator Mount
- Part time: 820 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING THE ALTERNATOR TO REPAIR A WIRE, THE ALTERNATOR BRACKET WAS FOUND BROKEN.  THE BREAK ORIGINATED IN THE AFT BRACKET MOUNTING HOLE.  ON FURTHER INSPECTION, A CRACK WAS ALSO FOUND IN ONE OF THE ALTERNATOR MOUNT BOLT HOLES.
